Affordable Access

Access to the full text

Distributional expansion of maximum from logarithmic general error distribution

Authors
  • Yang, Geng1
  • Liao, Xin2
  • Peng, Zuo-xiang1
  • 1 Southwest University, School of Mathematics and Statistics, Chongqing, 400715, China , Chongqing (China)
  • 2 University of Shanghai for Science and Technology, Business School, Shanghai, 200093, China , Shanghai (China)
Type
Published Article
Journal
Applied Mathematics-A Journal of Chinese Universities
Publisher
Editorial Committee of Applied Mathematics - A Journal of Chinese Universities
Publication Date
Jun 05, 2016
Volume
31
Issue
2
Pages
157–164
Identifiers
DOI: 10.1007/s11766-016-3275-5
Source
Springer Nature
Keywords
License
Yellow

Abstract

Logarithmic general error distribution is an extension of lognormal distribution. In this paper, with optimal norming constants the higher-order expansion of distribution of partial maximum of logarithmic general error distribution is derived.

Report this publication

Statistics

Seen <100 times